# SDR ERAA96281

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 6896437
- Condition: Pitted
- Location: Oil Pump
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL/OIL PUMP GEAR WAS O/H AND RETURNED TO ERA 7/10/96 RECEIVED BACK WITH PITS IN GEAR TEETH.
